# SDR DALA2016122510079

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 72,935 hours, 55,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT NOSE WHEEL WELL BEAM WEB GOUGED AND INDENTED BELOW BEAM. REPAIRED IAW ER/A #553598-14, REV. ORIGINAL AND ER/A 553598-14.
